MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD MCKESSON; SYRINGE

SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD MCKESSON; SYRINGE
Model Number LL W/O NDL 1CC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Small cracks are found on the clear portion of several 1 cc syringes.
 
Additional Manufacturer Narrative
Upon receipt of the customer complaint, kdl conducted an investigation that included retained sample testing and process review.Corrective and preventive action (capa) was initiated in a timely manner in accordance with relevant regulations and company documents to prevent recurrence of the problem.Then maintain complaint files in accordance with 21cfr part 803.18.

Brand Name
MCKESSON
Common Device Name
SYRINGE
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH  201803
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISEDEVELOPMENTGROUP CO.,LTD
no. 658, gao chao rd., jiading
shanghai, shanghai 20180 3
CH   201803
Manufacturer Contact
wendy yao
no. 658, gao chao rd., jiading
shanghai, shanghai 20180-3
CH   201803
MDR Report Key19266489
Report Number3005405146-2024-00040
Device Sequence Number6981598
Product Code FMF
UDI-Device Identifier10612479217284
UDI-Public10612479217284
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLL W/O NDL 1CC
Device Catalogue Number16-S1C
Device Lot NumberCKDA09-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown